link to homepage
Mathematics


 

Ali Al-sharadqah, Ph.D.
Visiting Assistant Professor
Department of Mathematics
University of Mississippi
Ph.D., University of Alabama at Birmingham, 2011


Contact Information

Hume Hall 308
Phone: (662) 915-7436
Email: aalshara@olemiss.edu
Personal Website: home.olemiss.edu/~aalshara


Teaching - Fall 2012

Office Hours : MW 4:45 - 6:45 pm (or by appointment).
Math 262-05 : 7:00 - 8:15 pm in Hume 113.
Math 375 : MWF 3:00 - 4:15 pm in Yerby DL classroom.


Research Interests

Probability Theory and Statistics
Numerical Linear Algebra
Statistical optimization for geometric fitting.
Publication List in MathSciNet


Selected Publications
  • A. Al-Sharadqah, N. Chernov. Error analysis for circle fitting algorithms. Electronic Journal of Statistics, 3: 886-911, 2009.
  • A. Al-Sharadqah, N. Chernov. Statistical analysis of curve fitting methods in Errors-In-Variables models, Theory of probability and Mathematical Stat. Journal, 84 (2011), 4-17.
  • A. Al-Sharadqah, N. Chernov, Q. Huang. Errors-In-Variables regression and the problem of moments, BJPS(to appear).
  • A. Al-Sharadqah, N. Chernov, K. Kanatani, Y. Sugaya. Hyper-accurate renormalization, IPSJ SIG in Japanese, 2012(to appear).
  • A. Al-Sharadqah, N. Chernov, K. Kanatani, Y. Sugaya. Hyper-accurate renormalization: multiple constraints, IPSJ SIG in Japanese, 2012(to appear).
  • A. Al-Sharadqah, N. Chernov. A doubly optimal ellipse fit(submitted).
  • A. Al-Sharadqah, N. Chernov, K. Kanatani, Y. Sugaya. Renormalization Returns: Hyper-renormalization and Its Applications(submitted).
  • A. Al-Sharadqah, K. Kanatani, Hyperaccurate renormalization: Multiple constraints and its applications in computer vision(manuscript).